h1

Neuro-Oncologist

December 31, 2007

Today I visited the Neuro-Oncologist at the Hospital (a planned visit). I explained that I was feeling very tired and somewhat numb. Before the ‘incident’ I was normally very energetic, often working 16 hours a day and still able to motivate my colleagues and staff. The last few weeks I feel that I’m at 60-70% of my old energy level.  I also told her that my sense of balance has become less. Only a few days ago did I fall from my bicycle while returning from shopping.

She told me that a lack of energy is not uncommon as it is one of the side effects of stress is fatigue. Her answer prompted me to check the Internet for more information about this anticonvulsant. And indeed, Keppra can have a tiring effect on people using it as well as sudden loss of balance.

The ‘incident’ caused a 10% reduction in the function of my right leg which in turn has resulted in a loss of balance. How much is related to the ‘incident’, how much to the side effects of Keppra. My wife and I have the feeling that the loss of balance has become worse indicating that the side effect of the Keppra could be larger than anticipated.

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: